Doctor insights on:
Heavy Bleeding After Taking Provera To Control Ovarian Cyst
Hi..I have been bleeding almost every day for a few months..I have an ovarian cyst and been off Depo-Provera shot since march..could this be reason for bleed?
Need pelvic exam: Need to see your primary care physician or OB-Gyn for a pelvic exam to check for other reasons like polyps and infections. At this late date, it is doubtful that past depo-provera use is the cause of your continued bleeding for months. Fibroids can cause irregular bleeding symptoms as well as hormonal shifts. Need to see dr. ...Read more
A cyst is a structure or mass that consists of a cellular lined sac. It is typically filled with fluid but may be filled with solid material. It can be congenital, traumatic, or acquired. They may develop nearly anywhere in the body and usually require complete excision for eradication or they are likely to recur. Fluid filled sacs that are not cellular lined ...Read more
Worried, been off Depo-Provera 7 months only reddish brown bleeding ..very irregular, large ovarian cyst ..frequency to pee. All this related somehow?
Need workup: Your doctor or nurse may discover a cyst during a pelvic exam, or when you have an ultrasound test for another reason. Ultrasound may be done to diagnose a cyst. Your doctor or nurse may want to check you again in 6 weeks to make sure it is gone. Other imaging tests that may be done when needed include: ct scan doppler flow studies mri the following blood tests may be done: ca-125 test, to look for possible cancer if you have an abnormal ultrasound or are in menopause hormone levels (such as lh, fsh, estradiol, and testosterone) pregnancy test (serum hcg). ...Read more
My abortion was on 3 nov2014and had normal m c on3 dec2014 and started heavy bleeding on18 dec usg shows left ovarian cyst 3.3mm and due for next mc ?
Age 45. Bleeding for 36 days. Provera, (medroxyprogesterone) BCP still bleeding. R ovarian cyst. .9cm endometrial stripe. What does this mean? TSH WNL. cramps, fatigue,
Aub: Could mean different things. Endometrial polyps, fibroids inside your uterus, hormonal imbalance, taking bcp and provera (medroxyprogesterone) at the same time, perimenopause, ovarian cyst producing hormones. I would check your female , adrenal and pituitary hormones to see if there is an imbalance if normal I would check the lining of your uterus. ...Read more
How can i get rid of PCOS ovarian cysts naturally? i am taking metformin and provera (medroxyprogesterone)
Part of you: PCOS is not something you get rid of....it's something that's part of your nature. You can do things that keep your weight at a reasonable point like diet and exercise. The more weight you gain, the worse the PCOS can get. Metformin helps some, doesn't help others. Provera (medroxyprogesterone) is just to keep your periods regular. You may need fertility meds to help you ovulate when you want to conceive. ...Read more
Probably not: In the usual therapeutic dosage of 10 to 20 mg per day medroxyprogesterone acetate is very unlikely to prevent the maturation of ovarian follicles, to block ovulation or to interfere with the formation of benign functional ovarian cysts. It will probably not "get rid of " other benign ovarian cysts either and will certainly not "get rid of" neoplastic ovarian cysts which are malignant. ...Read moreSee 1 more doctor answer
Discuss with doc : It is normal for a small cyst to develop on the ovaries from time to time. Ovarian cysts are quite common in women during their reproductive years and may be a single cyst or many cysts. Most cysts are benign and only require monitoring. Most are cysts which develops from tissue that changes in the normal process of ovulation. They usually disappear within 6-8 weeks. ...Read more
Not really : The depoprovera shot will not really shrink or get rid of cyst. Most ovarian cysts simply resolve on their own within 6-8 weeks. The shot may help prevent other cysts from forming though by essentially turning the ovaries off during the 3 months that it works. ...Read moreSee 1 more doctor answer
I had regular period before using provera (medroxyprogesterone) for 3month because of 3 ovarian cyst ..When i stop using it my priod became irregular why?
Depo-provera?: If referring to depo-provera, it is not uncommon to have irregular menstrual cycles afterwards, as ovulatory cycles are temporarily disrupted. It takes time for Lupron (leuprolide) to be completely out of one's system. It is not uncommon for several months to pass before regular menstrual cycles return. However, if still irregular menses after 6 months, it is reasonable to consult gyn for further evaluation. ...Read more
- Talk to a doctor live online for free
- Ovarian cysts and heavy bleeding
- Heavy bleeding after taking norethisterone
- Heavy bleeding after taking ipill
- Ask a doctor a question free online
- Uterine fibroids ovarian cysts and heavy bleeding
- Ovarian cyst and provera
- Depo provera for ovarian cysts
- Will provera dissolve an ovarian cyst
- Talk to a gynecologist online for free